# SDR AALA201710259029

- Difficulty date: October 4, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004820000
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON SLAT 5 TRACK 12 LOWER FORWARD BOLT ON THE LEFT WING BETWEEN RIBS 25 AND 26.  REMOVED AND REPLACED BOLT PER AMM 27-84-67.
